# SDR ASAA9580206

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Y1287
- Part time: 14,825 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 15K CHECK, FOUND CORROSION ON FRAME AT Y1287, X MINUS 6 TO X MINUS 8, Z-48.  REMOVED CORROSION AND INSTALLED NEW PIECES IAW DC-9 SRM 51-20-00, 51-30-02, 53-01 AND 53-03.  (M)
